Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Tiredness caused while walking - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions

User :   hi...
Doctor :   hi how can i help you?
User :   i m feeling sick...
User :   everytime I feel tiredness...
Doctor :   please proceed we can help you
Doctor :   what is it exactly that you are feeling?
User :   If i walf fast that time also i feel tiredness....
User :   r u there
User :   ????
User :   ??????/
User :   my 5 min are going to be over... soon...
User :   If u r not able to answer...
Doctor :   ok
User :   just mention it...
Doctor :   that is normal on walking fast
Doctor :   \do you feel your heart beat?
User :   I need some solution...???
User :   no...
User :   r u really a doctor...????
Doctor :   ok is it on daily routione work>?
Doctor :   or only on exertion?
User :   daily....
User :   no..
Doctor :   ok
Doctor :   then you are not accustommed to that kind of work yet
Doctor :   if its on routine work then you need an examination by a general physician
Doctor :   try to start of mild for few days then gradually take it higher
Doctor :   do not stress yourself out
Doctor :   if you feel tired for daily activity like dressing bathing etc then you need an immediate examination by your physicain
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor